# SDR MWEA95426

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 300-337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE REMOVED A TEMPORARY EXTERNAL SKIN REPAIR AT STA 300 TO 337 FROM LONGERON 24L TO 25L.  INSTALLED A PERMANENT REPAIR FROM STA 287 TO 358 FROM LONGERON 24L TO 26L IAW ME53-149 SKETCH PER DAC TELEX ORD-SVC-0300/JSS.
